New Meds

I've been suffering with high bp for just over a year side effects from other meds that has caused my moods to change I lash out in anger now and this sends my bp sky rocketing (highest was265/120). But one no meds caused blood clots to form in my hands so I have not been on any meds for nearly as long. Today I was prescribed Indapamide reading the leaflet weight gain or weight loss but other scary side effects.

While waiting my spine went into spasms and usually I have my earphones in to distract but the battery was about to die so clenched jaw. After I knew I couldn't sit in a taxi to get home so I walked. When healthy &fit this was a 5 min walk. 45mins later I got home and I still cannot sit down. To make matters worse I have been itching all over since walking back. The positive is I got some exercise and saved £5.

Skip

Featured Content

Join the NHS Weight Loss Plan

Join over 40,000 others on our 12-week diet and exercise plan. Keep motivated to develop healthier eating habits & get more active.

Get Started!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Oh no! Not a good day for you Fatpanther 😢

    Hope you are soon on the mend, back spasms are the pits.

  • They are. The first time I am sure I invented new swear words. And just as many apologies. I think it took nearly three hours to be able to sit without the spine going into spasms again.

You may also like...